Causes Small Vibrations In The Body?
morning, I have been having flu + cough for 3 days and therefore I take the medicine for fever, asthma, cough for thinner phlegm because when coughing up my phlegm I have difficulty breathing and indeed there are symptoms of asthma, after 3x taking the medicine thank God my breathing has returned to normal just coughing However, I feel a slight “vibration in my body in particular my hands and feet, according to my doctor what should I do?
Hello Chocomilk, thank you for asking at HealthReplies.com.
Your complaint can be caused by several possible conditions such as:
Side effects of drugs that you took before
Lack of blood sugar
Excess thyroid hormone
Side effects of caffeine consumption
To ascertain which conditions are causing your complaints at this time, it is advisable to consult further with your doctor directly so that you can do a thorough examination of your current physical condition. After the inspection, then can be determined what therapy should be given.
In the meantime, in addition to seeing a doctor, you should stop all drugs you use until there is further advice from a doctor. Also make sure you consume enough nutritious food, get adequate fluid intake, and get adequate rest every day.
There are no other medicines that are recommended for you to take without clear advice from the doctor who examined you.
I hope this helps.